MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ QUINCKE 20 GAUGE 6 INCH LONG SPINAL NEEDLE

BD CARIBE LTD. BD¿ QUINCKE 20 GAUGE 6 INCH LONG SPINAL NEEDLE
Catalog Number 405211
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use of the bd¿ quincke 20 gauge 6 inch long spinal needle, there was no label.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
No samples were received as evidence for the complaint.Evidence provided were photos.A review of the device history record was completed for lot # 8108627.This product was manufactured from 23apr2018 to 24apr2018 on tic machine 4 under catalog number 700006001 (needle spinal 6 in quincke) lot 8106995, (b)(4).The lot comprises a total of four manufacturing shifts.In process inspections were performed at shift start up on 16 samples and every 4 hours on 8 samples (2 samples per cavity) including cannula visual characteristics and functional inspections per product specification.Final inspections were found in compliance with requirements.Bd was able to confirm the customers indicated failure mode with the photo.The most probable cause of the missing label in the shelf carton is related to jams at capmatic machine.Preventative maintenance on the machine were conducted as per schedule.Review of instrument calibrations documented on the in process and final quality records were found within their calibration due date.Based on the nature of the semi-manual packaging process, a missing label can be possible.Bd juncos will continue monitoring the complaints regarding missing labels and notification of the incident was shared with the packing personnel as an awareness mechanism.
 
Event or Problem Description
It was reported that before use of the bd quincke 20 gauge 6 inch long spinal needle, there was no label.There was no report of exposure, serious injury or medical intervention.

Brand Name
BD¿ QUINCKE 20 GAUGE 6 INCH LONG SPINAL NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key7903625
Report Number2618282-2018-00061
Device Sequence Number19217255
Product Code BSP
UDI-Device Identifier30382904052110
UDI-Public30382904052110
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number405211
Device Lot Number8108627
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;